# SDR AALA2020022109006

- Difficulty date: February 19, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 57,578 hours, 16,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 11571815
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 16A SIDE WALL LIGHT INOPERABLE FORWARD OF EMERGENCY EXIT DOOR. MAINTENANCE REPLACED SIDE WALL LIGHT ASSEMBLY PER AMM 33-21-30.
